# SDR ASAA0380734

- Difficulty date: November 11, 2003
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365582515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CABIN FLOORBOARD HAS CORRODED INSERTS AND BROKEN FASTENERS AT FS 1134-1174.  REPLACED FLOORBOARD PER SRM 53-05.  (M)
